Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 28, NWS Albany, NY

May 29, 2020Washington County, New York

NWS Albany, NY issued this severe thunderstorm warning at May 29, 2020, 3:29 PM EDT for Washington County, New York. It was in force for 10 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2020, 3:29 PM EDT (19:29 UTC)
Expired
May 29, 2020, 3:39 PM EDT
In force
10 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Washington County, NY

The radar

The Albany radar (KENX), 109 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 3:31 PM EDTTSTM WND DMGGranville, NYTREES/POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:25 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

439 
WUUS51 KALY 291929
SVRALY
NYC115-292000-
/O.NEW.KALY.SV.W.0028.200529T1929Z-200529T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
329 PM EDT Fri May 29 2020

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  East central Washington County in east central New York...

* Until 400 PM EDT.

* At 328 PM EDT, a severe thunderstorm was located over Granville, or
  12 miles southeast of Whitehall, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  east central Washington County, including the following
  locations... Raceville, Middle Granville, Slyboro and South
  Granville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4336 7325 4334 7333 4341 7339 4349 7325
TIME...MOT...LOC 1928Z 241DEG 30KT 4341 7327 

HAIL...1.00IN
WIND...60MPH
 
$$

DBT
1 follow-up statement
947 
WWUS51 KALY 291939
SVSALY

Severe Weather Statement
National Weather Service Albany NY
339 PM EDT Fri May 29 2020

NYC115-291949-
/O.CAN.KALY.SV.W.0028.000000T0000Z-200529T2000Z/
Washington NY-
339 PM EDT Fri May 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central New York.

LAT...LON 4336 7325 4334 7333 4341 7339 4349 7325
TIME...MOT...LOC 1937Z 241DEG 30KT 4346 7316 

$$

DBT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:36 PM EDT, 53 minutes earlier.

Area forecast discussion, May 29, 2:36 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
236 PM EDT Fri May 29 2020

.SYNOPSIS...
Warm and humid conditions continue through today with showers
and thunderstorms, especially during the afternoon and evening
ahead of an approaching cold front. Some storms could become
severe. The cold front exits Saturday morning and cooler and
drier weather is expected the rest of the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 236 PM EDT...Severe Thunderstorm Watch #234 in effect for
all of eastern Upstate New York through 9 PM EDT.

Our region remains situated within a rather warm and humid
environment. With a southerly flow at low levels, dewpoints
remain in the upper 60s early this afternoon. Visible satellite
imagery shows plenty of breaks in the clouds over most of the
area, which has allowed valley temps to surge into the lower to
middle 80s. The warmest temps are right around the Capital
Region, where temps have reached up to 89 degrees according to
KALB ASOS and NYS Mesonet observations.

Showers and thunderstorms have been increasing in coverage and
strength across the region, especially across the Saratoga
Springs-Glens Falls area, where a thunderstorm produced lots of
lightning is now capable of severe winds as well. As the upper
level forcing continues to get closer, the combination of MLCAPE
of around 1500 J/kg and 0-6 km bulk shear of 30+ knots will
allow for additional severe storms through the evening.

As the convection over western New York heads eastward, 3km
CAMs suggest some organization into lines or linear clusters
will occur for the late afternoon into the evening hours. This
activity will need to be monitored for a more widespread threat
for severe storms across our area as they move from west to
east.

The main threat with any strong storms will be damaging winds.
Midlevel lapse rates are expected to be around 6 to 6.5 C/Km by
later today, which is enough to sustain updrafts but not
necessarily enough to accelerate updrafts, which with the high
wet bulb freezing levels suggests some hail potential but hail
may contribute more to enhancing downdrafts and wind damage.

Low level shear will be enough for some rotating storms,
especially as shear increases late in the afternoon and toward
evening. An isolated tornado cannot be ruled out. Low level dew
points well into the 60s to near 70 and low lifted
condensations levels also support the potential for an isolated
tornado.  Locally heavy rain is also possible if training can
set up with ponding of water on roadways and low lying areas.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
The severe weather threat continues this evening until some
diurnal cooling begins and instability decreases. Low level jet
energy strengthens through the evening, suggesting the damaging
wind and isolated tornado threat continues until the organized
storms associated with the pre frontal trough exit. After
midnight, thunderstorms should be confined to the southern
Berkshires, mid Hudson Valley and NW CT. Due to decreasing
instability with cooling temperatures, much of the severe
weather threat should end by that time also. Still, some
locally heavy rain is possible through the early morning hours
in lingering thunderstorms.

Some partial clearing is likely as the low level winds shift to
west and northwest and low level cold advection begins to spread
across our region. There is one more piece of upper energy that
will track north and east of our region and the leading edge of
the core of coldest air will track through Saturday afternoon
and evening. There could be isolated showers north of the Mohawk
Valley Saturday afternoon along the leading edge of this
reinforcing cooler air. Highs Saturday in the 70s but near 80
mid Hudson Valley and mid to upper 60s southern Adirondacks.

Clearing and cooler Saturday night and Sunday with highs Sunday
in the 60s to near 70 but 50s higher terrain. Will have to keep
an eye on some frost potential in the southern Adirondacks for
Sunday night.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The period starts out on Monday with an upper level trough axis
gradually moving eastward into New England during the morning, with
a cyclonic northwest flow regime still lingering through much of the
day. The best forcing will be east of our region, so at this time
only isolated showers are expected. It will be a cool day, with
temperatures a good 10 degrees below normal for early June. Dry and
cool conditions in store for Monday night, as a ridge of high
pressure builds in from the south and west.

Tuesday should feature continued dry conditions, along with a slight
moderation in temperature as the low level flow shifts from
northwest to southwest. Northwest flow aloft will be theme of the
week, with occasional disturbances moving through. The first
disturbance looks to move across the region Tuesday night bringing
scattered showers.

Models then start to diverge, with the chaotic/fast flow regime
persisting. Typical large dispersion in the guidance with regards to
the placement and track of quick-moving disturbances. Given a
relatively high confidence in the flow pattern and low confidence in
timing/coverage of showers associated with disturbances, will
mention mainly chance pops from Wednesday through Thursday. At this
time it appears instability would be limited with near normal
temperatures and dewpoints not overly moist (40s to mid 50s). Will
mention just slight chance of thunder west of the Hudson Valley.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
NWS WSR-88D Radars showing isolated to scattered showers and
thunderstorms developing across New York State north and west of the
mid Hudson Valley.  Chances for scattered thunderstorms will
increase across the Albany Forecast Area during the late afternoon
into the evening. Have included tempo for thunder in TAFs as latest
convective allowing models show coverage to increase substantially
this afternoon. Scattered showers and thunderstorms will linger
through much of the evening, as a slow moving cold front progresses
eastward. Cold front should be east of the TAF sites by mid morning
Saturday and winds will become more west to northwest tomorrow.

Winds today will be southerly around 10-15 kt with gusts of
20-25 kt, especially at KALB/KPSF. Stronger winds gusts will be
possible within any thunderstorms later this afternoon and
evening. Winds will shift to the west tomorrow morning after the
cold front passes.

Outlook...

Saturday: Moderate Operational Impact. Chance of SHRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Breezy. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A warm and humid conditions continue through today with showers
and thunderstorms, especially during the afternoon and evening
ahead of an approaching cold front. Some storms could become
severe. The cold front exits Saturday morning and cooler and
drier weather is expected the rest of the weekend.

The humid conditions along with chances for rain through tonight
will keep RH values above 60 percent. Cooler and drier air will
be in our area Saturday with RH values falling to the 50 to 65
percent range by afternoon.

South winds through tonight will gust to 20 mph. Winds shift to
west and northwest early Saturday morning at around 15 mph.
Winds could gust to 20 mph Saturday afternoon.

&&

.HYDROLOGY...
Through tonight, a warm and humid airmass will interact with an
approaching cold front to generate showers and thunderstorms.
Locally heavy downpours can be expected, but widespread
hydrological issues are not anticipated. Long-term conditions
remain dry, with portions of Herkimer and Hamilton Counties in
abnormally dry conditions (D0) per latest Drought Monitor. Basin
average QPF of 0.50 to 1.25 inches here may help conditions.
Elsewhere, basin average totals of 0.50 inches or less are
expected. Locally heavy rain is likely in thunderstorms with
some areas seeing ponding of water on roadways and low lying
areas but no river flooding is expected.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...NAS
NEAR TERM...Frugis/NAS
SHORT TERM...NAS
LONG TERM...JPV
AVIATION...SND
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, May 29, 4:33 AM EDT, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
433 AM EDT Fri May 29 2020

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-301100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
433 AM EDT Fri May 29 2020

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected this afternoon and evening. The
Storm Prediction Center has much of our area in a slight risk of
severe thunderstorms. Some thunderstorms could contain damaging winds
and large hail. An isolated tornado is possible. Frequent lightning
and locally heavy rain with ponding of water on roadways is possible
as well.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, May 29, 1:27 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Albany NY
127 PM EDT Fri May 29 2020

NYZ039-041-042-050-082-083-291815-
Southern Fulton-Northern Fulton-Southeast Warren-Southern
Saratoga-Northern Warren-Northern Saratoga-
127 PM EDT Fri May 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WARREN...NORTHERN
SARATOGA AND EASTERN FULTON COUNTIES...

At 127 PM EDT, a strong thunderstorm was located over Mayfield, or
near Gloversville, moving northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Gloversville, Glens Falls, Johnstown, Warrensburg, Lake George
Village, Corinth, Broadalbin, Edinburg, Northville, Mayfield,
Cranberry Creek, Day Center, Northampton Beach Public Campground,
West Glens Falls, Lake Luzerne Campground, Glens Falls North, Kings,
Mount Pleasant, Queensbury and Wilton.

This includes Interstate 87 between exits 17S and 23.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4322 7424 4322 7422 4324 7422 4325 7420
      4325 7414 4328 7414 4351 7377 4332 7360
      4330 7359 4327 7360 4326 7359 4324 7360
      4322 7358 4299 7440 4309 7446
TIME...MOT...LOC 1727Z 237DEG 36KT 4311 7427

DBT
Special weather statement, May 29, 1:49 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Albany NY
149 PM EDT Fri May 29 2020

NYZ047-051-052-058-291830-
Eastern Albany-Western Greene-Schoharie-Western Albany-
149 PM EDT Fri May 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALBANY...
NORTHWESTERN GREENE AND SOUTHEASTERN SCHOHARIE COUNTIES...

At 149 PM EDT, a strong thunderstorm was located over Gilboa, or 15
miles northwest of Hunter, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  North Blenheim around 155 PM EDT.
  Preston-Potter Hollow, Preston Hollow and Livingstonville around
  215 PM EDT.
  Westerlo and Berne around 230 PM EDT.

Other locations impacted by this storm include Coeymans Hollow, West
Settlement, Clarksville, East Berne, Shoefelt Corners, Norton Hill,
West Berne, Huntersland, South Westerlo and Dormansville.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4273 7410 4248 7386 4244 7399 4243 7403
      4242 7403 4228 7446 4229 7447 4235 7443
      4241 7457
TIME...MOT...LOC 1749Z 236DEG 26KT 4237 7444

DBT
Special weather statement, May 29, 2:09 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Albany NY
209 PM EDT Fri May 29 2020

NYZ039-041-050-083-084-291900-
Southern Fulton-Southern Washington-Southeast Warren-Southern
Saratoga-Northern Saratoga-
209 PM EDT Fri May 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...CENTRAL
SARATOGA...SOUTHEASTERN FULTON AND SOUTHERN WASHINGTON COUNTIES...

At 208 PM EDT, a strong thunderstorm was located over Galway, or 9
miles northeast of Amsterdam, moving northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  Milton, Ballston Spa, Rock City Falls and North Ballston Spa
  around 220 PM EDT.
  Saratoga Springs around 230 PM EDT.
  Corinth around 235 PM EDT.
  Hudson Falls and Fort Edward around 250 PM EDT.

Other locations impacted by this storm include Parkis Mills,
Grangerville, West Milton, Glenwild, Northumberland, Greenfield
Center, Wiley Corners, Middle Falls, Porter Corners and North Milton.
This includes Interstate 87 between exits 14 and 19.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4315 7331 4296 7409 4298 7410 4298 7414
      4305 7421 4307 7418 4306 7417 4310 7412
      4311 7412 4341 7359 4339 7354
TIME...MOT...LOC 1808Z 243DEG 36KT 4304 7405

DBT
Special weather statement, May 29, 2:32 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Albany NY
232 PM EDT Fri May 29 2020

NYZ032-033-291915-
Northern Herkimer-Hamilton-
232 PM EDT Fri May 29 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HAMILTON
AND EAST CENTRAL HERKIMER COUNTIES...

At 231 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Lake Eaton Campground to near Limekiln
Lake Campground. Movement was northeast at 45 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Inlet, Blue Mountain Lake, Eighth Lake Campground, Lake Eaton
Campground, Brown Tract Pond Campground, Limekiln Lake Campground,
Eagle Bay, Forked Lake Public Campground, Raquette Lake, Lake Durant
Campground, Golden Beach Campground, Long Lake, Hasbroucks, Eagle
Nest, Quaker Beach, Catlin Lake, Deerland, Sagamore, Woods and
Sagamore Lake.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4398 7426 4397 7426 4392 7434 4390 7431
      4382 7438 4360 7498 4402 7460 4411 7444
      4412 7428
TIME...MOT...LOC 1831Z 221DEG 38KT 4396 7446 4368 7483

DBT
Special weather statement, May 29, 2:35 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Albany NY
235 PM EDT Fri May 29 2020

NYZ051>053-291900-
Eastern Albany-Western Rensselaer-Western Albany-
235 PM EDT Fri May 29 2020

...A STRONG THUNDERSTORM WILL AFFECT ALBANY AND SOUTHWESTERN
RENSSELAER COUNTIES...

At 234 PM EDT, a strong thunderstorm was located over Voorheesville,
or near Delmar, moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Albany, Troy, Cohoes, Watervliet, Rensselaer, Colonie, Latham,
Delmar, Guilderland, Menands, Westerlo, Voorheesville, Green Island,
Castleton-On-Hudson, Loudonville, West Sand Lake, and Wyantskill.

This includes the following highways...
 Interstate 90 between exits 10 and 24.
 Interstate 87 between exits 22 and 7.
 Interstate 787 between exits 1 and 9.

LAT...LON 4277 7386 4278 7381 4279 7379 4279 7377
      4281 7375 4260 7357 4244 7400 4241 7421
      4254 7423
TIME...MOT...LOC 1834Z 231DEG 29KT 4261 7393

MSE
Special weather statement, May 29, 3:27 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Albany NY
327 PM EDT Fri May 29 2020

NYZ052>054-VTZ013-292030-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-Bennington-
327 PM EDT Fri May 29 2020

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALBANY...RENSSELAER
AND SOUTHWESTERN BENNINGTON COUNTIES...

At 326 PM EDT, a strong thunderstorm was located over Rensselaer,
moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Albany, Troy, East Greenbush, Cohoes, Watervliet, Rensselaer, Hoosick
Falls, Latham, Delmar, Menands, Pownal, Green Island, Grafton,
Berlin, Loudonville, West Sand Lake, Averill Park, Center Brunswick,
Wyantskill and Wynantskill.

This includes the following highways...
 Interstate 90 between exits 10 and 2.
 Interstate 87 near exit 23.
 Interstate 787 between exits 1 and 9.

LAT...LON 4274 7315 4275 7326 4269 7329 4252 7370
      4266 7387 4278 7370 4278 7369 4279 7367
      4296 7343 4296 7341 4294 7338 4294 7329
      4275 7313
TIME...MOT...LOC 1926Z 227DEG 32KT 4264 7372

MSE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 12:09 PM EDTSpecial Weather StatementALYFulton51 min
May 29, 12:26 PM EDTSpecial Weather StatementALYHamilton49 min
May 29, 1:12 PM EDTSpecial Weather StatementALYHamilton48 min
May 29, 1:27 PM EDTSpecial Weather StatementALYSaratoga48 min
May 29, 1:49 PM EDTSpecial Weather StatementALYAlbany41 min
May 29, 2:09 PM EDTSpecial Weather StatementALYSaratoga51 min
May 29, 2:24 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington66 min
May 29, 2:32 PM EDTSpecial Weather StatementALYHamilton43 min
May 29, 2:35 PM EDTSpecial Weather StatementALYAlbany25 min
May 29, 3:27 PM EDTSpecial Weather StatementALYRensselaer63 min
May 29, 3:35 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer34 min
May 29, 3:45 PM EDTSpecial Weather StatementALYHerkimer60 min
May 29, 4:11 PM EDTSpecial Weather StatementALYWarren49 min
May 29, 4:13 PM EDTSpecial Weather StatementALYFulton47 min
May 29, 4:23 PM EDTSpecial Weather StatementALYMontgomery, Saratoga52 min
May 29, 4:38 PM EDTSevere Thunderstorm WarningALYMontgomery, Schoharie52 min
May 29, 4:43 PM EDTSpecial Weather StatementALYHamilton32 min
May 29, 5:03 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Saratoga57 min
May 29, 5:22 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington68 min
May 29, 5:24 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie66 min
May 29, 5:26 PM EDTSpecial Weather StatementALYHamilton, Herkimer64 min
May 29, 5:35 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer55 min
May 29, 5:44 PM EDTTornado WarningALYSaratoga, Warren31 min
May 29, 5:54 PM EDTAreal Flood AdvisoryALYSaratoga, Warren3 hr
May 29, 5:57 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady, Warren, Washington63 min
May 29, 6:06 PM EDTSpecial Weather StatementALYGreene24 min
May 29, 6:26 PM EDTSevere Thunderstorm WarningALYWashington27 min
May 29, 6:32 PM EDTSpecial Weather StatementALYDutchess28 min
May 29, 6:52 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington53 min
May 29, 7:37 PM EDTSpecial Weather StatementALYDutchess23 min
May 29, 7:38 PM EDTSpecial Weather StatementALYHerkimer52 min
May 29, 7:57 PM EDTSpecial Weather StatementALYFulton48 min
May 29, 7:59 PM EDTSpecial Weather StatementALYRensselaer31 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.